Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 204319, 12 pages
http://dx.doi.org/10.1155/2013/204319
Research Article

The Linear Span of Projections in AH Algebras and for Inclusions of -Algebras

1Center of Research and Development, Duy Tan University, K7/25 Quang Trung, Da Nang, Vietnam
2Institute of Mathematics, VAST, 18 Hoang Quoc Viet, Ha Noi 10307, Vietnam
3Department of Mathematical Sciences, Ritsumeikan University, Kusatsu, Shiga 525-8577, Japan

Received 18 October 2012; Accepted 6 January 2013

Academic Editor: Ivanka Stamova

Copyright © 2013 Dinh Trung Hoa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dinh Trung Hoa, Toan Minh Ho, and Hiroyuki Osaka, “The Linear Span of Projections in AH Algebras and for Inclusions of -Algebras,” Abstract and Applied Analysis, vol. 2013, Article ID 204319, 12 pages, 2013. https://doi.org/10.1155/2013/204319.